Alert archive / Wisconsin / Special Weather Statements in 2011

Special Weather Statement, NWS Duluth, MN

July 19, 2011Sawyer County, Wisconsin

NWS Duluth, MN issued this special weather statement at Jul 19, 2011, 10:13 PM CDT for Sawyer County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2011, 10:13 PM CDT (03:13 UTC)
Expired
Jul 19, 2011, 10:50 PM CDT
In force
37 min
Issued by
NWS Duluth, MN

County Sawyer County, WI

The radar

The Duluth radar (KDLH), 114 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5426 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
4.8
Supercell composite
44.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WWUS83 KDLH 200313
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1013 PM CDT TUE JUL 19 2011

WIZ003-008-200350-
ASHLAND-SAWYER-
1013 PM CDT TUE JUL 19 2011

...STRONG THUNDERSTORMS MOVING INTO NORTHEAST SAWYER COUNTY...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF LOST LAND LAKE...MOVING
SOUTHEAST AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  LOST LAND LAKE BY 1020 PM...
  TEAL LAKE BY 1025 PM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN 
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4614 9137 4616 9132 4615 9104 4607 9085
      4593 9110

$$

LAMERS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jul 19, 9:31 PM CDT, 42 minutes earlier.

Area forecast discussion, Jul 19, 9:31 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
931 PM CDT TUE JUL 19 2011

.UPDATE...
RETAINED SCATTERED THUNDERSTORMS...OR AT LEAST ISOLATED ACROSS ALL
AREAS DURING THE NEXT 24 HOURS. WE LOWERED TEMPERATURES TO REFLECT
THUNDERSTORM COOLING AND DECOUPLING OF CHILLED LOW LEVELS TONIGHT.

WE WILL CONSIDER DROPPING THE WATCH AFTER SCATTERED HEAVY
THUNDERSTORMS MOVING THROUGH THE SOUTHERN ARROWHEAD...DULUTH
AREA...AND COASTAL COUNTIES OF WISCONSIN MOVE THROUGH THE WATCH
AREA. WITH STORMS TENDING TO PROPAGATE AND FORM TO THE WEST...WE
MAY WELL BE MOST COMFORTABLE WITH LETTING THE SEVERE THUNDERSTORM
WATCH CONTINUE THROUGH THE ORIGINAL EXPIRATION OF 1 AM WEDNESDAY.

&&

.DISCUSSION...
UNUSUAL AND EXTREME QUANTITIES OF MOISTURE REMAIN IN THE
ATMOSPHERE JUST TO OUR SOUTH AND WEST...WITH DEW POINTS IN THE LOW
TO MID 80S. THERE WILL BE A CONTINUED PARADE OF SHORT WAVES MOVING
AROUND THE HOT HUMID UPPER HIGH AND THROUGH OUR AREA. AT THE
SURFACE...RELATIVELY COOLER AIR HAS BECOME ESTABLISHED OVER THE
ARROWHEAD...PROVIDING A SURFACE BOUNDARY CLOSE TO OR JUST SOUTH
OF ROUTE 2 IN NORTHEAST MINNESOTA AND ALONG THE WISCONSIN COAST OF
LAKE SUPERIOR. A RAPID LOW LEVEL INFLOW OF ABUNDANT MOISTURE WILL
RIDE UP OVER THE BOUNDARY...WITH STORMS APT TO FIRE UP NORTH OF
ROUTE 2 AND PROPAGATE/SPREAD SOUTHEASTWARD UNDER THE INFLUENCE OF
THE UPPER FLOW LATE TONIGHT AND AGAIN...POSSIBLY SEVERAL TIMES
WEDNESDAY. THE STORM PREDICTION CENTER POINTS TO THE POSSIBILITY
OF A SIGNIFICANT SEVERE THUNDERSTORM OUTBREAK...MAINLY NORTH OF
DULUTH ON WEDNESDAY.

.AVIATION...07/20/00Z ISSUANCE...
SCATTERED THUNDERSTORMS MOSTLY OVER NORTHWEST WISCONSIN WILL MOVE
SOUTH THIS EVENING. VFR WILL DETERIORATE TO AREAS OF MVFR OR IFR
IN FOG. SCATTERED THUNDERSTORMS ARE APT TO DEVELOP IN OUR NORTH
AND WEST AROUND OR JUST AFTER MIDNIGHT AND PROLIFERATE SOUTHWARD
ACROSS OUR AREA LATE TONIGHT AND EARLY WEDNESDAY. THUNDERSTORMS...
A FEW VIOLENT...CAN BE EXPECTED TO DEVELOP AGAIN WEDNESDAY.

.PREV DISCUSSION... /ISSUED 627 PM CDT TUE JUL 19 2011/

AVIATION...18Z TAF ISSUANCE...
SCATTERED SHRA AND TSTMS WILL BE FOUND THROUGH 04Z FROM THE KDLH
AREA AND ACROSS NORTHERN WISCONSIN...INCLUDING THE KHYR AREA. EXPECT
GUSTY WINDS AND VERY HEAVY RAINFALL WITH ANY STORMS THIS EVENING.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE ANTICIPATED LATE TONIGHT
THROUGH WEDNESDAY ACROSS THE NORTHERN AREAS. HOWEVER...DUE TO LOW
CONFIDENCE IN TRACK AND TIMING KEPT PREVAILING VCSH AND CB IN
KHIB/KDLH/KINL TAFS THROUGH MUCH OF PERIOD. WINDS WILL INCREASE
OUT OF THE SOUTHWEST OVERNIGHT AND BECOME STRONG BY WEDNESDAY
AFTERNOON WITH GUSTS OF 20-30 KT IN MOST AREAS. INCLUDED LLWS
AFTER 06S TONIGHT FOR ALL LOCATIONS EXCEPT KINL.

PREV DISCUSSION... /ISSUED 312 PM CDT TUE JUL 19 2011/

DISCUSSION...SFC FRONTAL BOUNDARY IS DRAPED OVER SOUTHERN TIER OF
THE FA AT 19Z. THUNDERSTORMS CONTINUE TO PERCOLATE N OF THE
FRONT ACROSS MUCH OF THE AREA...HEADING INTO NW WI ATTM. GUSTY
WINDS TO 50 MPH AND HEAVY RAINS HAVE OCCURRED NEAR THE STRONGEST
STORMS. THE WARM FRONT WILL CONTINUE TO LIFT THROUGH THE FA
TONIGHT. EXPECT ADDITIONAL DEVELOPMENT...BACK BUILDING THROUGH THE
FA ON THE NORTHERN FRINGE OF STRONG UPPER LEVEL RIDGE. STORMS WILL
GRADUALLY DIMINISH FROM SW TO NE OVERNIGHT AS THE FRONT REACHES
THE CANADIAN BORDER BY 12Z WEDNESDAY.

HOT AND HUMID CONDITIONS FOR ONE MORE DAY ON WEDNESDAY AS SFC LOW
MOVES THROUGH SOUTH CENTRAL CANADA. A COLD FRONT WILL BEGIN TO
PROGRESS TOWARD THE FA BY 18Z REACHING NW WI BY 00Z THURSDAY. AHEAD
OF THIS FRONT SW LLJ UP TO 45 KTS WILL BRING THE HEAT AS H85 TEMPS
RISE INTO INTO THE 25 TO 29C RANGE. A FEW ISOLD STORMS ARE POSSIBLE
IN THE MORNING NEAR THE CANADIAN BORDER AS SHORT WAVE ENERGY CLIPS
THE BORDER. ALSO EXPECT SOME ISOLD STORMS AHEAD OF THE COLD FRONT IN
THE AFTERNOON ACROSS THE WESTERN HALF OF THE FA. HEAT HEADLINES
LOOK GOOD AND HAVE ADDED INLAND LAKE AND COOK COUNTIES TO THE HEAT
ADVISORY FOR WEDNESDAY.

AS THE COLD FRONT CROSSES THE FA WEDNESDAY NIGHT...SCT SHOWERS AND
STORMS POSSIBLE ALONG AND AHEAD OF THE FRONT. BEST FORCING HOWEVER
WILL BE NEAR THE CANADIAN BORDER IN THE VCNTY OF THE SFC LOW. THE
FRONT SHOULD CLEAR THE REST OF THE AREA BY 06Z THURSDAY AND HAVE
REMOVED POPS FROM THE 06Z TO 12Z TIME FRAME. HIGH PRESSURE SETTLES IN
FOR THURSDAY AND FRIDAY WITH COOLER CONDITIONS.

EXTENDED...FRIDAY NIGHT THROUGH TUESDAY...
A CLOSED MID-LVL LOW WITH H85 TROUGH OVER ALBERTA/SASKATCHEWAN
CANADA WILL BE THE FOCUS THROUGH THE WEEKEND. AT THIS
TIME...THE LOW/TROUGH ARE ON TRACK TO CROSS OVER THE DAKOTAS FRIDAY
NIGHT...MAINLY AFFECTING THE NORTHLAND DURING THE SAT/SAT NIGHT TIME
FRAME. KEPT BROAD CHC POPS WITH TSTM WORDING DURING THIS TIME. AS
MANY DETAILS SUCH AS STRENGTH OF CAP AND TIMING HAVE STILL TO BE
WORKED OUT. LONG TERMS MDLS IN AGREEMENT HOWEVER THAT A STRONG
RETURN FLOW DEVELOPS AHEAD OF THE TROUGH SATURDAY...ALLOWING FOR A
QUICK RETURN TO ELEVATED H85 TEMPS AND DEW POINTS IN THE MID 60S AND
70S F. AS THE CUT OFF LOW DEPARTS TO THE EAST OVER ONTARIO
SUNDAY...THE FA WILL BE SITUATED IN A REGION OF CAA AND THICKNESS
FALLS. HOWEVER...LATEST MDL RUNS ARE SHOWING LARGE DIFFERENCES IN
THE STRENGTH OF THE LOW AND HOW FAR SOUTH INTO THE GREAT LAKES IT
DIVES SUN/SUN NIGHT. HIGH PRESSURE AND UPR LVL RIDGING WILL BUILD
INTO THE REGION FOR THE BEGINNING OF THE WEEK.

&&

.POINT TEMPS/POPS...
DLH  67  92  65  83 /  50  20  20  10
INL  68  94  64  81 /  50  40  30  10
BRD  73  96  66  83 /  40  20  20  10
HYR  69 101  68  85 /  50  10  20  10
ASX  66  98  69  86 /  50  10  20  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT WEDNESDAY FOR MNZ025-
     033>038.

     HEAT ADVISORY UNTIL 10 PM CDT WEDNESDAY FOR MNZ010>012-018-019-
     026.

WI...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT WEDNESDAY FOR WIZ001>004-
     006>009.

LS...NONE.
&&

SHORT TERM...EOM
Hazardous weather outlook, Jul 19, 4:39 AM CDT, 17 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
439 AM CDT TUE JUL 19 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
439 AM CDT TUE JUL 19 2011

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...SOME OF WHICH MAY
BE SEVERE...MAINLY THIS AFTERNOON AND TONIGHT. AN ISOLATED SEVERE
STORM MAY AFFECT AREAS ALONG AND SOUTHWEST OF A LINE FROM LAKE
WINNIBIGOSHISH TO PINE CITY YET THIS MORNING. THE MAIN THREATS WILL BE
DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. A TORNADO IS ALSO
POSSIBLE THIS AFTERNOON AND EVENING...MAINLY OVER SOUTHERN
PORTIONS OF THE NORTHLAND.

HEAT ADVISORIES AND WARNINGS CONTINUE TO BE IN EFFECT FOR MUCH OF
THE NORTHLAND...EXCEPT THE ARROWHEAD. HEAT INDICES WILL BE HIGHEST
OVER SOUTHERN AREAS TODAY. SEE THE LATEST WEATHER MESSAGE AND
FORECAST FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT...SOME OF WHICH MAY BE SEVERE OVER FAR NORTHERN MINNESOTA
WEDNESDAY AND OVER ALL AREAS WEDNESDAY NIGHT. A CHANCE FOR
THUNDERSTORMS WILL RETURN TO THE NORTHLAND THURSDAY NIGHT THROUGH
SUNDAY.

HEAT ADVISORIES AND WARNINGS WILL CONTINUE WEDNESDAY ACROSS MUCH
OF THE NORTHLAND. HEAT INDICES WILL BE HIGHEST OVER SOUTHERN
AREAS TODAY. SEE THE LATEST WEATHER MESSAGE AND FORECAST FOR
ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. MOST
LIKELY TIME WILL BE LATER THIS AFTERNOON INTO TONIGHT.

LSZ121-140>148-201030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
357 AM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT...SOME OF WHICH
MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE PERIODICALLY THROUGH MUCH OF THE
PERIOD...WITH A BREAK THURSDAY.

MELDE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jul 19, 8:43 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
843 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND GST     5 NW DULUTH             46.84N 92.18W
07/19/2011  M48 MPH          ST. LOUIS          MN   ASOS

            MEASURED AT THE DULUTH AIRPORT.

&&

LAMERS
Local storm report, Jul 19, 8:49 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
849 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     MARINE TSTM WIND 2 ESE DULUTH            46.77N 92.09W
07/19/2011  M35.00 MPH       ST. LOUIS          MN   MESONET

            30 KNOT SUSTAINED WEST-SOUTHWEST WINDS AT THE DULUTH LIFT
            BRIDGE. POTENTIALLY HIGHER GUSTS.

&&

LAMERS
Special weather statement, Jul 19, 9:23 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
923 PM CDT TUE JUL 19 2011

WIZ001-002-200300-
BAYFIELD-DOUGLAS-
923 PM CDT TUE JUL 19 2011

...STRONG THUNDERSTORMS MOVING THROUGH EASTERN DOUGLAS COUNTY...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKE NEBAGAMON...MOVING SOUTHEAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  UPPER EAU CLAIRE LAKE BY 945 PM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4640 9127 4620 9161 4647 9190 4657 9173

LAMERS
Special weather statement, Jul 19, 9:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
954 PM CDT TUE JUL 19 2011

WIZ002-008-200330-
BAYFIELD-SAWYER-
954 PM CDT TUE JUL 19 2011

...STRONG THUNDERSTORM MOVING INTO THE BARNES AREA...

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UPPER EAU CLAIRE LAKE...MOVING SOUTHEAST AT
35 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  CABLE BY 1015 PM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4622 9155 4635 9155 4640 9145 4621 9110
      4604 9143

LAMERS
Special weather statement, Jul 19, 10:00 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1000 PM CDT TUE JUL 19 2011

WIZ008-009-200330-
PRICE-SAWYER-
1000 PM CDT TUE JUL 19 2011

...STRENGTHENING THUNDERSTORMS MOVING TOWARD PRICE COUNTY...

AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF PHILLIPS...MOVING SOUTHEAST
AT 40 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  PHILLIPS AND KENNAN BY 1025 PM...
  CATAWBA BY 1030 PM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4558 9069 4563 9069 4563 9075 4581 9095
      4593 9078 4572 9025 4549 9059

LAMERS
Special weather statement, Jul 19, 10:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1013 PM CDT TUE JUL 19 2011

WIZ003-008-200350-
ASHLAND-SAWYER-
1013 PM CDT TUE JUL 19 2011

...STRONG THUNDERSTORMS MOVING INTO NORTHEAST SAWYER COUNTY...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF LOST LAND LAKE...MOVING
SOUTHEAST AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  LOST LAND LAKE BY 1020 PM...
  TEAL LAKE BY 1025 PM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4614 9137 4616 9132 4615 9104 4607 9085
      4593 9110

LAMERS

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:27 PM CDTSpecial Marine WarningDLH48 min
Jul 20, 1:37 AM CDTSpecial Weather StatementDLHLake23 min
Jul 20, 2:07 AM CDTSpecial Weather StatementDLHCook38 min
Jul 20, 2:47 AM CDTSevere Thunderstorm WarningDLHCook35 min
Jul 20, 3:17 AM CDTSpecial Weather StatementDLHCook28 min
Jul 20, 3:25 AM CDTSpecial Weather StatementDLHCook80 min
Jul 20, 4:57 AM CDTAreal Flood AdvisoryDLHCook4 hr
Jul 20, 5:05 AM CDTAreal Flood AdvisoryDLHCook3 hr
Jul 20, 5:16 AM CDTSpecial Weather StatementDLHCook44 min
Jul 20, 5:53 AM CDTFlash Flood WarningDLHCook4 hr
Jul 20, 6:01 AM CDTSpecial Weather StatementDLHCook44 min
Jul 20, 6:23 AM CDTSevere Thunderstorm WarningDLHCook37 min
Jul 20, 7:05 AM CDTSpecial Weather StatementDLHCook25 min
Jul 20, 8:43 AM CDTSpecial Weather StatementDLHKoochiching17 min
Jul 20, 9:51 AM CDTSpecial Weather StatementDLHKoochiching39 min
Jul 20, 11:12 AM CDTSpecial Weather StatementDLHKoochiching63 min
Jul 20, 11:17 AM CDTSpecial Weather StatementDLHKoochiching58 min
Jul 20, 1:43 PM CDTSpecial Weather StatementDLHKoochiching62 min
Jul 20, 6:51 PM CDTSpecial Weather StatementDLH24 min
Jul 19, 7:35 PM CDTSevere Thunderstorm WarningDLHBurnett, Washburn40 min
Jul 19, 8:32 PM CDTSpecial Weather StatementDLHDouglas43 min
Jul 19, 9:23 PM CDTSpecial Weather StatementDLHDouglas37 min
Jul 19, 9:54 PM CDTSpecial Weather StatementDLHSawyer36 min
Jul 19, 10:00 PM CDTSpecial Weather StatementDLHPrice30 min
Jul 19, 10:37 PM CDTSpecial Weather StatementDLHSawyer38 min
Jul 19, 11:17 PM CDTSpecial Weather StatementDLHPrice43 min

Nearby

Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.